# SDR IPXA202508046933

- Difficulty date: August 1, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N469UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25485
- Aircraft time: 35,720 hours, 21,553 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Out Of Limits
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR UPPER LATCH IS OUT OF LIMITS VERIFIED STEP 6. INSTALLATION OF CREW ENTRY DOOR UPPER LATCH.REMOVED CREW ENTRY DOOR UPPER LATCH, IAW B757-200 AMM 20-11-00-912-001.INSTALLED CREW ENTRY DOOR UPR LATCH, IAW B757-200 CMM 52-11-08 AND AMM 20-11-00-912-001.
